# SDR AALA201909279018

- Difficulty date: September 26, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 14,238 hours, 5,361 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: 2R FA FLASHLIGHT INOPERATIVE. RESEATED FA FLASHLIGHT AT 2R IAW AMM 25-60-00. OPS CHECK GOOD. OK FOR SERVICE.
